# SDR IXXA11SMN014S

- Difficulty date: January 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Zone 300
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG ROUTINE C CHECK INSPECTION FOUND RIGHT VERTICAL STABILIZER TO FUSELAGE JOINT ANGLE CORRODED AT STA 1590. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA.  FABRICATED ANGLE, SPLICE, FILLER AND SHIMS.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-5 FIGURE 16A SHEETS ½, SRM 51-1-8, SRM 53-2-0, SRM 53-2-2 FIGURE 16A SHEETS 1-2, DPS 4.710 REV "L", SRM 51-1-6, SRM 51-1-8B, SRM 53-2-2, SRM 51-1-20D, AND SRM 51-3-1.
